# SDR DALA13009555815

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 35,057 hours, 11,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE L2 DOOR INOPERATIVE.  REPLACED FUSE IN BATTERY PACK M11613 IAW AMM 33-51-07.  CHECKED OK.
